OVERDOSE: Fentanyl and Narcan Shots at the Midtown Inn

Advertisement
SELECT HOW TO SHARE

(THUNDER BAY, ON) – A noon hour overdose on fentanyl has the north-side downtown in shambles after numerous police officers, paramedics and fire fighters responded to the scene.
The Motor Inn, which has been dubbed the “Oddfellows of the North” was the location of the overdose which happened on the third floor in one of the hotel rooms.
A woman overdosed on fentanyl and was narcan’d. She didn’t appear to be coming around but was eventually revived.

The female who overdosed on fentanyl has been identified by people on location as the woman who has been spotted flailing around the Algoma and Ambrose streets area.
After the woman was revived she was attempting to refuse help and not go to the hospital, she eventually agreed to go and is now perched up in the emergency department of the Thunder Bay Regional Health Sciences Centre (A.K.A. “The Hilton”), where she will be monitored closely by our hard-working medical staff before she is released back out into the public.

Are you sick of flailing? Don’t want to be woken up by narcan and surrounded by first responders? Try reaching out to the Thunder Bay Counselling Centre today at 807-684-1880 and ask about their programs to help addicts become sober.
Narcan is a drug that only temporarily reverses overdose symptoms. It does not absorb drugs out of the body, but rather temporarily blocks them. When the narcan wears off, the drugs will hit you again, possibly causing another over dose. Seek medical attention immediately during an overdose. Ask your pharmacist about how to get your free, publicly funded narcan kit.

SELECT HOW TO SHARE

5 Replies to “OVERDOSE: Fentanyl and Narcan Shots at the Midtown Inn”

  1. Looks like she’s having a real good time.
    Hope she recovers real quick. Certainly she must be an upstanding pillar of the community.
    What a waste of resources resuscitating these derelicts.

  2. Ha-ha-ha. too funny with all these spineless troglodytes walking the streets, ha ha ha ha ha ha ha ha! hee- haw- ha ha

  3. I don’t understand why anyone would waste there time giving garbage like this a Narcan Shot!! Let it OD and then load it up and take it to the dump with the rest of the garbage!! One less degenerate that we have to support!!

Comments are closed.